Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2004, Vol. 13 Issue (6): 798-804    DOI: 10.1088/1009-1963/13/6/003
GENERAL Current Issue| Next Issue| Archive| Adv Search |
General Jacobian elliptic function expansion method and its applications
Ma Zheng-Yia, Fang Jian-Pinga, Zhu Jia-Minb, Zheng Chun-Longc, Zhang Jie-Fangd
a Department of Physics, Zhejiang Lishui Normal College, Lishui 323000, China; b Department of Physics, Zhejiang Lishui Normal College, Lishui 323000, China; Institute of Nonlinear Physics, Zhejiang Normal University, Jinhua 321004, China; c Department of Physics, Zhejiang Lishui Normal College, Lishui 323000, China; Shanghai Institute of Applied Mathematics and Mechanics, Shanghai 200072, China; d Institute of Nonlinear Physics, Zhejiang Normal University, Jinhua 321004, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn